MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MPX5300-C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxplus pressure rated extension set with needleless connector and y-site was separated.The following information was received by the initial reporter with the following verbatim the tacoma general ed said the extension tubing sets came apart at the hub.It was thrown away as it was full of blood.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of separation could not be verified due to the product not being returned for failure investigation.A device history record review for model mpx5300-c lot number 23065128 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 31jul2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description
Material #: mpx5300-c and batch#:24079542.It was reported by customer that the tacoma general ed said the extension tubing sets came apart at the hub.It was thrown away as it was full of blood.Verbatim: the tacoma general ed said the extension tubing sets came apart at the hub.It was thrown away as it was full of blood.

Brand Name
BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20709117
Report Number9616066-2024-01680
Device Sequence Number18594829
Product Code FPA
UDI-Device Identifier10885403237218
UDI-Public(01)10885403237218(11)240731(17)270731(10)24079542
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMPX5300-C
Device Lot Number24079542
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown